# SDR QXEA2013012000096

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 14,758 hours, 15,839 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0177
- Condition: Failed
- Location: Mlg Door
- Part time: 14,758 hours, 15,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR WILL NOT OPEN ON THE FLOOR.  REPLACED THE SECONDARY SELECTOR VALVE IAW AMM 29-21-06-400-801.
